# SDR 05FDEA01967

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310
- Aircraft serial: 333
- Aircraft time: 39,030 hours, 19,857 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM LISBON HAD NR 2 BLEED VALVE FAULT.  DURING RETURN TO LISBON RESET NR 2 BLEED AND FOUND  FOLLOWING CONDITIONS:   AT 3000 FT NR 1 BLEED TEMP 175  / NR 2 BLEED TEMP 175.  THE OVERHEAT WITHIN 2 MINS AT 210 - 220  WITH  SUBSEQUENT BLEED VALVE NR 2 FAULT.  ON GROUND WITH HP VALVE SELECTED OFF, EVEN AT  INCREASE POWER SETTINGS NO PROBLEM NOTED.   FAN AIR VALVE REPLACED IAW AMM 36-11-16-4. NO FAULD FOUND ON ENGINE RUN-UP,PERFORMED IAW  AMM 71-00-00-5.
